A Bayesian Approach for Estimating Parameter of Rayleigh Distribution

Authors

  • J. Mahanta University of Chittagong
  • M. B. A. Talukdar Department of Statistics University of Chittagong

DOI:

https://doi.org/10.3329/jsr.v11i1.37065

Abstract

This paper is concerned with estimating the parameter of Rayleigh distribution (special case of two parameters Weibull distribution) by adopting Bayesian approach under squared error (SE), LINEX, MLINEX loss function. The performances of the obtained estimators for different types of loss functions are then compared. Better result is found in Bayesian approach under MLINEX loss function. Bayes risk of the estimators are also computed and presented in graphs.

Downloads

Download data is not yet available.
Abstract
540
PDF
607

Author Biography

J. Mahanta, University of Chittagong

Assistant Professor

Department of Statistics
University of Chittagong

Downloads

Published

2019-01-01

How to Cite

Mahanta, J., & Talukdar, M. B. A. (2019). A Bayesian Approach for Estimating Parameter of Rayleigh Distribution. Journal of Scientific Research, 11(1), 23–39. https://doi.org/10.3329/jsr.v11i1.37065

Issue

Section

Section A: Physical and Mathematical Sciences